Open Access
2013 Solution and Stability of the Multiquadratic Functional Equation
Xiaopeng Zhao, Xiuzhong Yang, Chin-Tzong Pang
Abstr. Appl. Anal. 2013(SI09): 1-8 (2013). DOI: 10.1155/2013/415053


We consider the multiquadratic functional equation. We establish its general solution and provide a characterization for this functional equation. Finally, we prove the Hyers-Ulam-Rassias stability of this functional equation.


Download Citation

Xiaopeng Zhao. Xiuzhong Yang. Chin-Tzong Pang. "Solution and Stability of the Multiquadratic Functional Equation." Abstr. Appl. Anal. 2013 (SI09) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.39057
MathSciNet: MR3121510
Digital Object Identifier: 10.1155/2013/415053

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI09 • 2013
Back to Top